# SDR 08FDEA02013

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066575
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FOUND CRACK ON LOWER FWD SIDE EXT SKIN DOOR.  REPAIRED SKIN IAW SRM 52-10-00 FIG 17 VOL I.
